Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Suffering with painful throat with white spots, body ache, hot flashes. Taking ibuprofen, tylenol. Suggestion?

my daughter has fever sore throat body ache and experiencing bad hot flashes, went to doctor yesterday he gave her a antibotic said that strep wasn t showing up right now but that is what it sounds like she didn t have all of the white spot in her throat like she does now, She is also rotating ibuprofen and tylenol every 3 hrs
Asked On : Tue, 24 Jul 2012
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ophthalmologist 's  Response
It seems from the history that your father is having sore throat with fever, body ache and hot flushes...
All these symptoms indicate respiratory tract infection in the form of acute pharyngitis and treatment is by use of antibiotics, decongestants and analgesic and anti-inflammatory drugs. Ibuprofen and tylenol are analgesic and anti-inflammatory drugs along with this you require antibiotics and decongestants.
Salt water gargling and cough lozenges provide symptomatic relief.
Hence I advice you to consult your doctor for examination and prescription of drugs.

Thank you
Answered: Sat, 12 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor